Map of quasicomponents induced by a shape morphism

Shekutkovski, Nikita and Atanasova-Pacemska, Tatjana and Markoski, Gjorgi (2012) Map of quasicomponents induced by a shape morphism. Glasnik Matematicki, 47 (2). pp. 431-439. ISSN 1846-7989

Full text not available from this repository.
Official URL: http://web.math.pmf.unizg.hr/glasnik/

Abstract

Using the intrinsic definition of shape we prove an analogue of well known Borsuk’s theorem for compact metric spaces. Suppose X and Y are locally compact metric spaces with compact spaces of quasicomponents QX and QY. For a shape morphism f: X → Y there exists a unique continuous map f# :QX → QY, such that for a quasicomponent Q from X and W a clopen set containing f# (Q) the restriction f:Q → W, is a shape morphism, also.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Tatjana A. Pacemska
Date Deposited: 20 Dec 2012 14:07
Last Modified: 04 Oct 2013 09:41
URI: http://eprints.ugd.edu.mk/id/eprint/4121

Actions (login required)

View Item View Item